Sandy, I can't tell you that "Rebif is totally different". I would say that it's much worse! I personally would run from the Rebif!!!! I took Rebif for five months and was absolutely miserable the entire time! I think I had every known side effect and a few that had to be looked up! Thankfully, I did not have any problems with depression. I have now been on Betaseron for eight months and it's wonderful in comparison!
With the Rebif I was having injection site reactions as large as a softball in diameter (Beta is quarter sized) and it burned like crazy. I tried every trick before and after injection - heat, cold, orajel, dermaplast, alcohol, no alcohol, injecting after warming, leaving it out a week, antibiotic cream, corisone cream, etc. EVERYTHING suggested, I tried. I also began to have migraines after every injection. Then, I began to have migraines everyday with or without an injection the day before. I have migraines now even on the Betaseron, but they're very infrequent in comparison to when I took the Rebif.
I can relate to the school thing - I'm in grad school. If you're not having attacks, I would probably stick it out without meds until after you finish school. I've read about
lots of people having decreased fatigue with Betaseron, but unfortunately, I've not been one of those lucky people.
Good luck with whatever you decide to do!
Post Edited (moscrapbookqueen) : 10/29/2006 3:34:31 PM (GMT-7)